# SDR SWAA2024060698780

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 25,042 hours, 12,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR AND EXTERIOR EMERGENCY LIGHTING INOP<[01] R/R R1 DOOR EMERGENCY LIGHTING POWER SUPPLY BATTERY PACK REF AMM 33-51-06. OPS CHECKS GOOD AT THIS TIME.
